# SDR AALA20100701SJU01

- Difficulty date: July 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 64,564 hours, 23,226 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-UVF.  CREW REPORTED RIGHT ENGINE GENERATOR DRIVE FAILED IN FLIGHT.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  RIGHT INTEGRATED DRIVE GENERATOR WAS PLACARD AND FLIGHT CONTINUED.  REPLACED RIGHT INTEGRATED DRIVE GENERATOR AT LGA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
